Ask an expert
Question

06 Feb 2006

Dark facial patches... help!
Hi there,

Within the past year i have developed a dark patch of skin on one cheek. What - if anything - can I do to get rid of it??
Possible causes (probably a combination of these) - exposure to sun (my right cheek exposed while driving); also - the first 6 months of 2005 i tried the injection as a form of birth control and have subsequently stopped) could this have caused it?
What can I do to get rid of it? Will it go away by itself? Concealers don't quite do the job...
Your advice would be greatly appreciated. Thanks.
Answer 364 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

The injection should not have caused this. It is usually the Pill which can give rise to pigmentation. It would be important to use sunblock and you could try Skinoren cream. You will have to use it for several months before seeing any effect.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.